English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Alternative characterizations of Fitch's xenology relation

MPS-Authors

Hellmuth,  Marc
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Seemann,  Carsten R.
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hellmuth, M., & Seemann, C. R. (2019). Alternative characterizations of Fitch's xenology relation. Journal of mathematical biology, 79(3), 969-986. doi:10.1007/s00285-019-01384-x.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A673-D
Abstract
There is no abstract available